# SDR SWAA2018022720115

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 62,276 hours, 36,563 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: A39021
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR EMERGENCY SLIDE PACKAGE GIRT BAR LOOSE.      SECURED THE GRIT BAR IAW AMM.
